Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Residual ideals of MacLane valuations

Autor
Fernández, J.; Guàrdia, J.; Montes, J.; Nart, E.
Tipus d'activitat
Article en revista
Revista
Journal of algebra
Data de publicació
2015
Volum
427
Pàgina inicial
30
Pàgina final
75
DOI
https://doi.org/10.1016/j.jalgebra.2014.12.022 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/28203 Obrir en finestra nova
Resum
Let K be a field equipped with a discrete valuation v. In a pioneering work, MacLane determined all valuations on K(x) extending v. His work was recently reviewed and generalized by Vaqui´e, by using the graded algebra of a valuation. We extend Vaqui´e’s approach by studying residual ideals of the graded algebra as an abstract counterpart of certain residual polynomials which play a key role in the computational applications of the theory. As a consequence, we determine the structure of the ...
Citació
Fernández, J. [et al.]. Residual ideals of MacLane valuations. "Journal of algebra", 2015, vol. 427, p. 30-75.
Grup de recerca
TN - Grup de Recerca en Teoria de Nombres

Participants

Arxius